# SDR ASAA2013112896573

- Difficulty date: November 28, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 27,786 hours, 8,346 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GROUND BOTH MASTER CAUTION AND AIR CONDITION ANNUNCIATOR BLINK ON AND OFF CONTINUOUSLY.  ACFT GROUNDED.  PERFORMED PACK TEMP CONTROLLER BITE TEST, BOTH NR 1 AND NR 2 TEMP CONTROLLER, NO DEFECTS NOTED.  MASTER CAUTION AND A/C LIGHTS EXTINGUISHED.  SYS OPS CHECKED OK.
